# SDR FDEA201008193051

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 418-440 RBL-24 GOUGED R & R SEAT TRACK, BS 418-440,RBL 24, SRM 51-40-02. BLENDED AREAS IAW SRM 53-00-52, FIG.101; ORIGINAL MATERIAL: .080", AFTER REWORK; .040", ON THE FLANGE. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 7. REMOVED SEAT TRACK DAMAGE IAW SRM 51-40-02. LOCATED AND DRILLED NEW SEAT TRACK, PN BAC 1520- 792, IAW SRM 51-40-02. REATED/PRIMED NEW SEAT TRACK IAW SRM 51-20-01. INSTALLED NEW SEAT TRACK, BS 418-440, RBL 24, IAW SRM 51-40-02.  MAJOR REPAIR.
